Just to Let Everyone Know How I'm Doing

iVillage Member
Registered: 10-23-2012
Just to Let Everyone Know How I'm Doing
5
Sun, 01-06-2013 - 10:15pm

Well it's been a month since I've been on here, so I just thought I'd let everyone know the way things are going. I had a serious stomach bug that seemed to be related to my eating meat & yogurt that lasted about 3 weeks on/off. Also I believe I might've had a second period this month because I had brown bleeding for that lasted about 10 days and was a little on the heavy side. It was accompanied by a soaking clear discharge which occasionally had a fish scent to it.

    The pseudo-cyesis is still progressing and I've continued to gain weight because of that and my medications. There are now a total of seven delusions piled up for the next "gestation". I actually asked my psychiatrist why there were so many of them in this area and he just put me off, told me he wouldn't go there and not to feed or fuel them. I'd really like an answer to that question, biologically speaking, I was tested 6 months ago and everything came back normal. I'm thinking it could be due to the fact that my meds aren't at the correct level to control the delusions' propagation.

      When my antipsychotic drugs were higher and I wasn't on Seroquel, the situation with the endless Neopet delusion creation was more under control. I was being monitored at the time by a strict shrink called Dr. Robertsen after I'd been released from a 2-month stay in the hospital which occurred a few weeks into my life in BC. He said if I was hearing voices, I either needed my meds upped or to go back to a local psychiatric clinic he'd already put me in once. I'm grateful to him for helping to stop this for nearly 3 years, but not for forcing me to conform and "normalize" my mind so that I couldn't communicate with the Neopets.

     The thing about Seroquel was that I had to make myself get into the habit of being on it because I was having unhealthy thoughts before I gradually increased it to the maximum "as needed" dose I'm allowed to take. If I weren't on it now, I'd probably have ended up back in the hospital or in a group home. I tried to seek out a second opinion from another shrink but my current one wouldn't let me. I think I should get someone else's take on the delusion situation, even if it's just a mental health counsellor, what do I do if my current shrink attempts to stop this again?  

    One last note, my blood pressure has been consistently high due to the pseudo-cyesis and the Seroquel. I'm also worried about the dramatic increase in my weight and appetite because of the drug, which was just upped in July 2012. I'm afraid of ending up like one of those people on a show like Half-Ton Mom one day. I've seen members of my disability program who are morbidly obese and my mother says I might head down that road one day if I'm not careful, which is kind of scary.

Community Leader
Registered: 10-08-2002
Mon, 01-07-2013 - 11:14pm

Hi there!  Good to hear from you.

How does your current doc stop you from seeing someone else?  That doesn't seem right.  If you aren't happy with your treatment, you should be able to go to someone else.  

Keep in touch!

Photobucket

iVillage Member
Registered: 10-23-2012
Tue, 01-08-2013 - 12:20am

Well I went through my GP last time, they called Dr. Mohammed about it and he said it wasn't necessary. Dr. Mohammed also told the GP's staff that he didn't want me to get my high prolactin levels treated.

     The prolactin is just elevated a little, not much of a problem. But I've noticed that since I've been performing more accurate "conception" charts by using my calculator instead of other methods, less Petpets have been "conceived". I'm grateful for that but I'd still like answers as to why my mind keeps creating so many Petpet delusions.

      I'm not sure if I had a second period or not but I checked out some herbs that could control this. The main ones the pharmacist okayed that the staff at the health food store recommended were evening primrose and sepia. They also suggested I go see a homeopath in my area.

      I found out that some of the herbs I was researching before could have nasty side effects, interact negatively with my meds and cause aggression. When I was on Provera, it made me very obnoxious, gave me facial hair and sped up my metabolism. My Mom ended up kicking me out of our apartment, it was so bad. I moved back in with her in 2007 when she and my stepfather had moved to BC. I stayed in Ontario for 3 years on my own.

      During that time, I got off a seizure drug, an anti-anxiety one and the Provera, which were spurring on my disability. The Tegretol, the seizure drug was actually causing them instead of preventing these during the end of my time on it. I had to take it for epilepsy that developed when I was in my early teens.

     I'm not sure if it was really Dr. Mohammed who stopped this or if the staff at the clinic were lying to me about having a chance of getting in, I'll have to figure that out with them. My GP has done me a lot of good, mainly because I can see him on my own without having to rely on my Mom to get there, but I did notice when I checked out his profile on a medical site, he'd gotten a lot of bad reviews, made me a little nervous reading them.

     The main results for my symptoms with the e-doc for the past 6 weeks have been pelvic inflammatory disease and bacterial vaginosis. I've gotten used to having heavy periods on Yasmin, I don't think it'll be late or absent this month, but if either of those two things happen, I'll be sure to let everybody on here know

iVillage Member
Registered: 10-23-2012
Fri, 01-11-2013 - 3:38pm

Well I had a serious stomach virus induced by the Flagyl last night. It happened after I took Evening Primrose.

    I also got a referral to a natural doctor. However, Dr. Mohammed wants to check the guy out first so he's stopping me from seeing someone new again.

       I had the worst runs that night. Nobody informed me that Flagyl & Evening Primrose together could cause this. I was told I'd be fine, which wasn't true. The Primrose stopped the dreams that have been creating new delusions though and I was grateful for that, not the other stuff though.

Community Leader
Registered: 10-08-2002
Sat, 01-12-2013 - 10:15pm
Sometimes it's hard to know how our body will react to new things. Once you are off the Flagyl, can you try the Evening Primrose again? That's great it was helping! Herbs are a great way to go and can help a lot. Sounds like you are being smart and careful when mixing the medications. Unfortunately, not all the side effects are known. Hope your tummy settles down!

Photobucket

iVillage Member
Registered: 10-23-2012
Mon, 01-28-2013 - 9:23pm

Well something really big happened over the past few weeks. After I told my therapist that I was having cybers@x with my BF, she made me stop, claiming I was being "too forceful" and "harassing" of him. I don't believe that's true because over the past few years, he's indicated that the relationship is welcomed by him in his own way. He can't really do things the traditional way because he's earned fame in fashion & bridal design, and if the press caught him having s@x with a fan, it'd be all over the news.

     Otherwise, things have been okay, my l!b!do skyrocketed after going off the evening primrose and I developed the biggest crush on this younger guy in his early 20s. However, that passed. Next, I ended up having a false l@bor with my three newest Petpet delusions. They arrived on Jan. 23, 2013. They've now got vessels as a Fluud, Drugal and Devil-Cat on the Neopets site.

       Afterwards came the threat from one of the nurses to get me sent back to the hospital over the cybers@x emails. I just feel so hurt by this, like it's breaking my heart. To shut down a correspondence that's basically harmless is wrong, in my opinion. After all this, I began having feelings of irritability, increased s@x drive and sensitivity, I also felt a discharge. When I checked on it, it was quite thick & moist and white, no fish smell yet. It was unusual for me.

       Also the r#ns just recently went away, I had to take a ton of Imodium to stop them though and I suspect they might come back soon. But I had stomach pain and nausea accompanying it. According to my pharmacist, it could've been a bad case of the norovirus that's going around, however, I didn't feel like I had the flu with it, so others believe it might be "gastrointestinal". The dr diagnosed me with a bacterial infection, but the e-doc tool on a health site persistently told me it was pelvic inflammatory disease from the recurrent UTIs.

     This has all really burnt me out, I feel totally violated and betrayed by my mental health team. My therapist even outed me for sending emails with s@xual content to her, I couldn't help doing that because my cell phone was down and there was no way to get the diaries I usually send to her over to the mental health office, so there was a reason for those incidences.

       I felt a little attracted but I didn't mean to, if I'd had access to my phone or gone to see her personally instead of a nurse last week, that probably never would've come up. I've had issues around being that way with women I get unusually close to. It hurts me to believe I could be viewed as a "villain" by people that I trust. Aside from being sexual with my BF, all I've ever done is love and support him in all his endeavors. I don't want to be seen as a "bad woman" by society because of my involvement with him.